MathSciNet Relay Station
MathSciNet bibliographic data
MR2068373 92D25
Ellermeyer, Sean; Hendrix, Jerald; Ghoochan, Nariman A theoretical and empirical investigation of delayed growth response in the continuous culture of bacteria. J. Theoret. Biol. 222 (2003), no. 4, 485–494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement